# SDR DALA14033193221

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 69,139 hours, 31,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FRAME 20, Y-1292.  REPLACED FLOOR SUPPORT FRAMES 12 - 24 IAW SRM 51-72-11, DWG D53112812 AND D53110920.
